# SDR HEEA956121

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585200
- Condition: Defective
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT PAINT TARGETS.
